Translator Disclaimer
15 January 2010 Einstein manifolds with nonnegative isotropic curvature are locally symmetric
Simon Brendle
Author Affiliations +
Duke Math. J. 151(1): 1-21 (15 January 2010). DOI: 10.1215/00127094-2009-061

Abstract

Let (M,g) be an Einstein manifold of dimension n4 with nonnegative isotropic curvature. We show that (M,g) is locally symmetric

Citation

Download Citation

Simon Brendle. "Einstein manifolds with nonnegative isotropic curvature are locally symmetric." Duke Math. J. 151 (1) 1 - 21, 15 January 2010. https://doi.org/10.1215/00127094-2009-061

Information

Published: 15 January 2010
First available in Project Euclid: 31 December 2009

zbMATH: 1189.53042
MathSciNet: MR2573825
Digital Object Identifier: 10.1215/00127094-2009-061

Subjects:
Primary: 53C25
Secondary: 53C24

Rights: Copyright © 2010 Duke University Press

JOURNAL ARTICLE
21 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.151 • No. 1 • 15 January 2010
Back to Top